Loopwise CS
Today: Mon, 12 Oct 2026

How scoring works

Two separate numbers: Health (how the customer is doing) and Priority (how much it matters to act now). A healthy $300k account renewing next month can matter more than an unhappy $5k one.

Health score: 100 points across six signals

ComponentPointsMeasuresHow it scores
Usage trend25Active users, Apr–Jun average vs Aug–Sep averageFull marks if flat or growing; zero at a 30% drop; linear in between. A drop of 30% or more is a critical flag. Sessions trend is shown as context.
Seat utilisation15Active users ÷ seats purchased (latest month)Full marks at 80%+, zero at 30% or below. Under 50% means shelfware risk at renewal; over 100% is flagged as an expansion opportunity.
Engagement recency15Days since the last call or meetingFull marks within 30 days, zero after 120. Template emails (product updates, help-centre links) don't count: 47% of the old log is one-way email.
Relationship15Active champion (8) + decision maker engaged in 6 months (4) + 2 or more contacts engaged (3)Minus 4 for each red flag in the last 6 months of notes: reorg, declined meeting, contact left, email bounced, frustration, "hard to use", no response, failures. A departed champion is a critical flag.
Support20Open tickets and recent CSATStart at 20; minus 8 per open urgent, 5 per high, 2 per normal, 1 per low; minus 5 if 90-day CSAT is under 3 (2 if under 3.5); minus 3 if there were 3+ high/urgent bug, performance or integration tickets in 90 days. An open urgent ticket is a critical flag.
Sentiment10Latest NPS from someone still at the company9–10 = 10, 7–8 = 6, 0–6 scaled 0–3. No response = 5 (neutral, not punished). Scores from contacts who have left are ignored.

Bands

Why critical flags override the number: averaging hides single points of failure. Corvid scores 48, but the real story is that the only person who wanted to renew has left. Harborline has no tickets and NPS 8, but has lost 43% of its users.

Priority: who to call first

priority = 100 × risk × √(ARR ÷ largest ARR) × (0.5 + 0.5 × urgency)

What the score deliberately doesn't do